A note on the Alexander Theorem on the complex plane

2012
journal article
article
cris.lastimport.wos2024-04-10T02:42:37Z
dc.affiliationWydział Matematyki i Informatykipl
dc.contributor.authorZając, Sylwester - 107388 pl
dc.date.accessioned2014-08-20T07:48:31Z
dc.date.available2014-08-20T07:48:31Z
dc.date.issued2012pl
dc.description.number3pl
dc.description.physical249-258pl
dc.description.volume60pl
dc.identifier.doi10.4064/ba60-3-5pl
dc.identifier.eissn1732-8985pl
dc.identifier.issn0239-7269pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/572
dc.languageengpl
dc.language.containerengpl
dc.subtypeArticlepl
dc.titleA note on the Alexander Theorem on the complex planepl
dc.title.journalBulletin of the Polish Academy of Sciences. Mathematicspl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-10T02:42:37Z
dc.affiliationpl
Wydział Matematyki i Informatyki
dc.contributor.authorpl
Zając, Sylwester - 107388
dc.date.accessioned
2014-08-20T07:48:31Z
dc.date.available
2014-08-20T07:48:31Z
dc.date.issuedpl
2012
dc.description.numberpl
3
dc.description.physicalpl
249-258
dc.description.volumepl
60
dc.identifier.doipl
10.4064/ba60-3-5
dc.identifier.eissnpl
1732-8985
dc.identifier.issnpl
0239-7269
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/572
dc.languagepl
eng
dc.language.containerpl
eng
dc.subtypepl
Article
dc.titlepl
A note on the Alexander Theorem on the complex plane
dc.title.journalpl
Bulletin of the Polish Academy of Sciences. Mathematics
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
5
Views per month
Views per city
Shanghai
1

No access

No Thumbnail Available